# SDR DALA2017073105782

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,423 hours, 47,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA 313 L-23L TO L-25L. CUT OUT DAMAGED SECTION 15 3/16" BY 32 1/2" AND REPAIRED FUSELAGE SKIN AT STA 313 L23L TO L25L IAW SRM 53-04 FIG 12C AND ERA 556439-14 REV O AND ERA 560498-14 REV O.
